# SDR GLBA20090729F

- Difficulty date: July 28, 2009
- Submitted: July 29, 2009
- Operation: Air carrier
- Aircraft: N96ZK
- Make and model: Emb EMB-120ER
- Aircraft serial: 12096
- Aircraft time: 36,940 hours, 39,944 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: O-Ring
- Part number: M832481226
- Condition: Damaged
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

DIVERSION - ENGINE SHUTDOWN - PILOTS REPORTED A NR 1 ENGINE DUCT LEAK LIGHT THAT ILLUMINATED AND WENT OFF 2.5 MINUTES AFTER BLEED WAS SHUT OFF.  IT THEN AGAIN ILLUMINATED AND ENGINE WAS THEN SHUTDOWN AND LIGHT REMAINED ILLUMINATED.  A DUCT LEAK LIGHT THEN ILLUMINATED IN FLIGHT ON NR 2 ENGINE, AS WELL AS THE APU DUCT LIGHT.  MX REMOVED AND REPLACED O-RING IN THE "T" OF ENGINE DUCTING SIDE AND O-RING OF APU DUCT SIDE IAW MM 36-10-01.  GROUND LEAK CHECKS WERE GOOD.  PN FOR THE O-RINGS WERE M83248-1-226 AND M83248-1-228 RESPECTIVELY.
